Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 404, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 30, 2009, 5:25 PM CDT for Fayette County, Marion County, Walker County, Alabama. It was in force for 35 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2009, 5:25 PM CDT (22:25 UTC)
- Expired
- Jul 30, 2009, 6:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Fayette County, AL, Marion County, AL, Walker County, AL
The radar
The Columbus AFB radar (KGWX), 57 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 5:28 PM CDT | TSTM WND DMG | Glen Allen, AL | A FEW TREES WERE BLOWN DOWN IN THE GLEN ALLEN AREA. |
| Jul 30, 5:35 PM CDT | TSTM WND DMG | 4 Sw Hubbertville, AL | POWERLINES AND TWO TREES DOWN NEAR THE INTERSECTION OF HIGHWAY 171 AND CAMP COMFORT ROAD. |
| Jul 30, 5:35 PM CDT | HAIL 0.75 | 2 E Winfield, AL | DIME TO PENNY SIZE HAIL FELL EAST OF WINFIELD. |
| Jul 30, 5:38 PM CDT | HAIL 0.88 | Winfield, AL | NICKEL SIZE HAIL REPORTED IN WINDFIELD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2428 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 462 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 302225
SVRBMX
ALC057-093-127-302300-
/O.NEW.KBMX.SV.W.0404.090730T2225Z-090730T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
525 PM CDT THU JUL 30 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WALKER COUNTY IN CENTRAL ALABAMA...
SOUTHEASTERN MARION COUNTY IN NORTHWEST ALABAMA...
THIS INCLUDES THE CITY OF WINFIELD...
NORTHWESTERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 600 PM CDT
* AT 525 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLUFF
...AND MOVING NORTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GLEN ALLEN BY 540 PM CDT...
WINFIELD BY 545 PM CDT...
ELDRIDGE AND 6 MILES SOUTHEAST OF BRILLIANT BY 600 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3405 8764 3401 8764 3401 8758 3397 8751
3369 8779 3379 8795 3383 8795 3410 8773
TIME...MOT...LOC 2225Z 217DEG 19KT 3382 8781
$$
752 follow-up statements
000
WWUS54 KBMX 302233
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
533 PM CDT THU JUL 30 2009
ALC057-093-127-302300-
/O.CON.KBMX.SV.W.0404.000000T0000Z-090730T2300Z/
FAYETTE AL-WALKER AL-MARION AL-
533 PM CDT THU JUL 30 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN MARION...NORTHWESTERN WALKER AND NORTH CENTRAL
FAYETTE COUNTIES...
AT 533 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GLEN ALLEN...
OR NEAR WINFIELD...MOVING NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
TUCKER BY 540 PM CDT...
ELDRIDGE AND 6 MILES SOUTHEAST OF BRILLIANT BY 545 PM CDT...
THIS INCLUDES...
US 78 EXIT NUMBERS 30 THROUGH 39
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3405 8764 3401 8764 3401 8757 3398 8752
3377 8774 3388 8791 3410 8772
TIME...MOT...LOC 2233Z 218DEG 23KT 3390 8775
$$
75000
WWUS54 KBMX 302258
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
558 PM CDT THU JUL 30 2009
ALC057-093-127-302309-
/O.EXP.KBMX.SV.W.0404.000000T0000Z-090730T2300Z/
FAYETTE AL-WALKER AL-MARION AL-
558 PM CDT THU JUL 30 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION...
NORTHWESTERN WALKER AND NORTH CENTRAL FAYETTE COUNTIES WILL EXPIRE AT
600 PM CDT...
THE WARNING HAS BEEN ALLOWED TO EXPIRE. THE STORMS HAVE MOVED OUT OF
THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR NORTHERN ALABAMA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3405 8764 3401 8764 3401 8757 3398 8752
3377 8774 3388 8791 3410 8772
TIME...MOT...LOC 2259Z 218DEG 23KT 3403 8762
$$
75What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:18 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 30, 3:18 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 318 PM CDT THU JUL 30 2009 .DISCUSSION...AN ACTIVE NIGHT SETTING UP ACROSS ALABAMA AS AN UNUSUALLY STRONG SHORT WAVE TROF OVER THE ARLATEX REGION LIFTS ENE AND PUSHES A WEAK SURFACE FRONT INTO NORTH ALABAMA LATER TONIGHT. NOT ONLY IS THERE SIGNIFICANT UPPER LEVEL LIFT ASSOCIATED WITH THIS SYSTEM...A SURFACE LOW IS FORECAST TO MOVE ACROSS WESTERN TENNESSEE AND DEEPEN. THE INCREASING LOW FLOW WILL CAUSE FAVORABLE WIND PROFILES FOR ROTATING SUPERCELLS AND ISOLATED TORNADOES. ONCE THE SURFACE BOUNDARY MOVES INTO NW ALABAMA AFTER MIDNIGHT...THERE IS ALSO THE POSSIBILITY OF HEAVY RAINFALL NORTH OF I-20. THE DECISION WAS MADE TO NOT ISSUE A FLASH FLOOD WATCH BASED ON THE LACK OF ANY SIGNIFICANT RAINFALL ACROSS NW COUNTIES DURING THE PAST FEW DAYS. HOWEVER...RAINFALL AMOUNTS COULD REACH 3 INCHES IN SOME AREAS...SO LOCALIZED FLOODING A POSSIBILITY. THE FRONT WILL STALL OUT ACROSS CENTRAL ALABAMA ON FRIDAY WHICH MEANS HIGH RAIN CHANCES WILL CONTINUE FOR MOST AREAS. DUE TO EXPECTED CLOUD COVER AND WEAKENING LOW LEVEL INFLOW SOUTH OF BOUNDARY...THE PRIMARY THREAT ON FRIDAY WILL BE HEAVY RAINFALL.. BUT STRONG STORMS POSSIBLE IF ENOUGH SUNSHINE CAN BREAK OUT AND WARM SURFACE TEMPERATURES. MAIN UPPER TROF WILL PASS SOUTH OF AREA FRIDAY NIGHT WITH DRIER MID LEVEL SPREADING ACROSS CENTRAL ALABAMA....AND LOWERED RAIN CHANCES FRIDAY NIGHT AND SATURDAY. NEXT SHORT WAVE TROF WILL AFFECT AREA SATURDAY NIGHT AND SUNDAY. KEPT RAIN CHANCES AT OR BELOW 50 PERCENT BOTH PERIODS...BUT MAY NEED TO BE RAISED IF MODELS CONTINUE TO SHOW A STRONGER SYSTEM. NEXT WEEK...GFS AND ECMWF MODELS INDICATE UPPER RIDGE OVER TEXAS COULD SHIFT JUST ENOUGH EASTWARD TO BREAK CURRENT WET PATTERN...BUT A NORTHWEST FLOW PATTERN CAN ALSO BE AN ACTIVE WEATHER MAKER FOR THE SOUTHEAST STATES. 58/ROSE && .AVIATION...18Z TAF DISCUSSION. CEILINGS SHOULD CONTINUE TO RISE TO VFR ACROSS THE AREA OVER THE NEXT HOUR OR SO. VFR CONDITIONS SHOULD CONTINUE THROUGH THE AFTERNOON AND INTO THE EARLY EVENING. SCATTERED SHOWERS AND THUNDERSTORMS HAVE ALREADY BEGUN TO SHOW UP ON RADAR EARLY THIS AFTERNOON AND THEY WILL CONTINUE TO DEVELOP AND MOVE EASTWARD OVER CENTRAL ALABAMA THROUGH THE REMAINDER OF THE AFTERNOON. MENTIONED VCTS AT ALL SITES AS ACTIVITY WILL BE HIT OR MISS AT BEST. AN UPPER LEVEL SHORT WAVE TROF WILL APPROACH THE AREA FROM THE WEST LATE THIS EVENING...AND WILL PUSH EASTWARD ACROSS THE NORTHERN HALF OF CENTRAL ALABAMA DURING THE OVERNIGHT HOURS. CIGS WILL LOWER TO MVFR AS THIS SYSTEM MOVES THROUGH. CONFIDENCE IS PRETTY HIGH IN THE AMOUNT OF RAIN COVERAGE WITH THIS SYSTEM SO KEPT TSRA WORDING IN ALL NORTHERN TAFS. CONFIDENCE HOWEVER IS LESS IN HOW OR IF THIS SYSTEM WILL AFFECT MGM AND TOI. AT THIS TIME IT LOOKS AS THOUGH THE MAJORITY OF THE OVERNIGHT ACTIVITY WILL STAY TO THE NORTH OF THIS AREA. 19 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 72 85 68 90 70 / 70 60 20 30 50 ANNISTON 72 86 70 90 71 / 60 70 20 30 40 BIRMINGHAM 75 86 72 89 73 / 70 60 20 30 50 TUSCALOOSA 74 87 70 91 73 / 70 60 20 40 50 CALERA 73 85 71 89 73 / 60 60 20 40 40 AUBURN 72 85 71 86 71 / 40 80 40 40 40 MONTGOMERY 75 88 73 91 74 / 40 80 30 40 40 TROY 73 87 72 89 73 / 40 80 30 40 30 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 30, 12:13 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1213 PM CDT THU JUL 30 2009 ALZ011>015-017>050-310200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1213 PM CDT THU JUL 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. CLUSTERS OF THUNDERSTORMS WILL HAVE THE POTENTIAL OF PRODUCING LOCALLY HEAVY RAIN...WIND GUSTS TO 40 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING THROUGH 8 PM THIS EVENING. THE POTENTIAL FOR SEVERE WEATHER WILL INCREASE AFTER 8 PM TONIGHT AS A STORM SYSTEM APPROACHES FROM THE WEST. THE THREATS WILL INCLUDE DAMAGING STRAIGHT LINE WINDS...HEAVY RAINFALL PRODUCING FLASH FLOODING... AND ISOLATED TORNADOES. THE SEVERE WEATHER THREAT AREA WILL BE HIGHEST ALONG I-20 AND NORTHWARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE AREA WIDE AGAIN ON FRIDAY. THE MAIN THREAT FROM THESE STORMS WILL BE LOCALLY HEAVY RAINFALL...ALTHOUGH FREQUENT LIGHTNING STRIKES AND A FEW WIND GUSTS UP TO 40 MPH ARE ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY TONIGHT.
In the hours before
Special weather statement, Jul 30, 3:26 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 326 PM CDT THU JUL 30 2009 ALZ030-031-302115- GREENE-SUMTER- 326 PM CDT THU JUL 30 2009 ...SIGNIFICANT WEATHER ALERT FOR GREENE AND SUMTER COUNTIES UNTIL 415 PM CDT... AT 325 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR YORK...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... YORK. BOYD. LIVINGSTON. BLUFFPORT. EPES. TISHABEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 14
Special weather statement, Jul 30, 4:09 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 409 PM CDT THU JUL 30 2009 ALZ025>027-302200- SHELBY-ST. CLAIR-TALLADEGA- 409 PM CDT THU JUL 30 2009 ...SIGNIFICANT WEATHER ALERT FOR SHELBY...ST. CLAIR AND TALLADEGA COUNTIES UNTIL 500 PM CDT... AT 408 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHELSEA TO WESTOVER TO SYLACAUGA...OR ALONG A LINE EXTENDING FROM CHELSEA TO 7 MILES NORTH OF WILSONVILLE TO SYLACAUGA...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... CHELSEA. SYCAMORE. VINCENT. WINTERBORO. STERRETT. COUNTRY CLUB ESTATES. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 14
Local storm report, Jul 30, 4:23 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
423 PM CDT THU JUL 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 1 NW ALABASTER 33.26N 86.82W
07/30/2009 SHELBY AL NWS EMPLOYEE
ONE SMALL TREE DOWN ON INDUSTRIAL BOULEVARD BLOCKING THE
ROAD. WINDS ESTIMATED AT 45 MPH.
&&
MGRANTHAMSpecial weather statement, Jul 30, 4:42 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 442 PM CDT THU JUL 30 2009 ALZ012-013-022-302230- FAYETTE-LAMAR-PICKENS- 442 PM CDT THU JUL 30 2009 ...SIGNIFICANT WEATHER ALERT FOR FAYETTE...LAMAR AND PICKENS COUNTIES UNTIL 530 PM CDT... AT 442 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF COLUMBUS AFB TO 6 MILES SOUTHEAST OF MILLPORT...MOVING NORTHEAST AT 30 MPH. WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... SHAW. MILLPORT. KENNEDY. STAR. HIGHTOGY. VERNON. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. 75
Special weather statement, Jul 30, 5:05 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 505 PM CDT THU JUL 30 2009 ALZ011-302245- MARION- 505 PM CDT THU JUL 30 2009 ...SIGNIFICANT WEATHER ALERT FOR MARION COUNTY UNTIL 545 PM CDT... AT 505 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR GUIN...OR 7 MILES NORTHWEST OF WINFIELD...MOVING NORTHEAST AT 15 MPH. WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... GUIN. GU-WIN. PEA RIDGE. TUCKER. BRILLIANT. PINEY GROVE. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. 75
Local storm report, Jul 30, 5:11 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 PM CDT THU JUL 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG 4 WNW STAR 33.70N 88.24W
07/30/2009 LAMAR AL EMERGENCY MNGR
TIN ROOFING PEELED UP ON A BARN. WINDS ESTIMATED AT 50
MPH.
&&
MGRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 10:19 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 26 min |
| Jul 30, 5:46 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 29 min |
| Jul 30, 5:57 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 33 min |
| Jul 30, 6:07 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion, Pickens | 53 min |
| Jul 30, 6:16 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 29 min |
| Jul 30, 6:26 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 34 min |
| Jul 30, 6:58 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion, Winston | 21 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.